# SDR ASAA2025022456350

- Difficulty date: February 24, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 33,436 hours, 10,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810729
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOP PANEL 141A5810-729 CORNER TAB IS BROKEN & LOWER SURFACE IS DAMAGED. GROUNDED - YES. REPAIRED BROKEN CORNER TAB USING A PERMANENT WET LAY UP REPAIR. REPAIRED DAMAGED LOWER SURFACE USING A PERMANENT REPAIR WITH POTTING COMPOUND AND WET LAY UP REPAIR. REMOVED 6EA INSERTS FOM AND REINSTALLED NEW INSERTS AFTER REPAIRS WERE COMPLETED IAW B737-900ER SRM 53-00-50-2R-1, B737-900ER SRM 53-00-50-2R-5, B737-900ER SRM 53-00-50-2R-0.
